# SDR JR2R06012016396

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056540
- Condition: Damaged
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK HAS ELONGATED HOLES, BS 826 - 845, RBL 22.  REPAIRED THE SEAT TRACK IAW SRM 53-05 FIGURE 4F.
